... prescribed Tegretol. (one capsule twice a day for three days, then increase to two capsules twice a day. After the first increase to two capsules, I had a severe re-action (in the middle of the night, I woke having fallen into/onto the bathtub in the adjoining bathroom. This resulted in huge bruises and punctures, so it was not just a gentle fall. Has anyone else experienced anything like this?
Yes..have just been taken off tegretol. .exact same dosages. ..wound up hospitalised as started seeing things and could not walk... hope things are better for you now. ..I live in dread of attacks. ..they've put me on indometacin instead and my gp thought they were out of circulation. ..which un nerves me ! Best of luck
- Tegretol Information for Consumers
- Tegretol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tegretol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Jul 2013 • 1 answer
Posted 19 Jan 2015 • 1 answer
Posted 25 Feb 2015 • 3 answers
Posted 9 Apr 2015 • 3 answers
Posted 6 Oct 2016 • 4 answers